# SDR 95UAL747035

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP AT LAV 101 AND AT ROW 5 AND 6, ON THE RIGHT AISLE INOP.  REPLACED JUMPER STRIP AT ROW 5.
